# SDR SWAA2021072797609

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 67,414 hours, 32,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVER WING EXIT LIGHT INOP. ; / [01] REMOVED AND REPLACED LH EMERGENCY OVER WING EXIT LIGHT FUSE REF AMM 33-21-00 OPS CHECK GOOD
